The simplified updating rule in the formalization of digital educational games

Thomas Augustin, Cord Hockemeyer, Michael Kickmeier-Rust, Patrick Podbregar, Reinhard Suck, Dietrich Albert

    Research output: Contribution to journalArticleResearch

    Original languageEnglish
    Pages (from-to)293-303
    JournalJournal of computational science
    Volume4
    Issue number4
    DOIs
    Publication statusPublished - 2013

    Fields of Expertise

    • Information, Communication & Computing

    Treatment code (Nähere Zuordnung)

    • Basic - Fundamental (Grundlagenforschung)

    Cite this

    The simplified updating rule in the formalization of digital educational games. / Augustin, Thomas; Hockemeyer, Cord; Kickmeier-Rust, Michael; Podbregar, Patrick; Suck, Reinhard; Albert, Dietrich.

    In: Journal of computational science, Vol. 4, No. 4, 2013, p. 293-303.

    Research output: Contribution to journalArticleResearch

    Augustin, Thomas ; Hockemeyer, Cord ; Kickmeier-Rust, Michael ; Podbregar, Patrick ; Suck, Reinhard ; Albert, Dietrich. / The simplified updating rule in the formalization of digital educational games. In: Journal of computational science. 2013 ; Vol. 4, No. 4. pp. 293-303.
    @article{0c4b63bbed0e4c3cbbb0d03f8a47f6b4,
    title = "The simplified updating rule in the formalization of digital educational games",
    author = "Thomas Augustin and Cord Hockemeyer and Michael Kickmeier-Rust and Patrick Podbregar and Reinhard Suck and Dietrich Albert",
    year = "2013",
    doi = "10.1016/j.jocs.2012.08.020",
    language = "English",
    volume = "4",
    pages = "293--303",
    journal = "Journal of computational science",
    issn = "1877-7503",
    publisher = "Elsevier B.V.",
    number = "4",

    }

    TY - JOUR

    T1 - The simplified updating rule in the formalization of digital educational games

    AU - Augustin, Thomas

    AU - Hockemeyer, Cord

    AU - Kickmeier-Rust, Michael

    AU - Podbregar, Patrick

    AU - Suck, Reinhard

    AU - Albert, Dietrich

    PY - 2013

    Y1 - 2013

    UR - http://www.sciencedirect.com/science/article/pii/S1877750312001093

    U2 - 10.1016/j.jocs.2012.08.020

    DO - 10.1016/j.jocs.2012.08.020

    M3 - Article

    VL - 4

    SP - 293

    EP - 303

    JO - Journal of computational science

    JF - Journal of computational science

    SN - 1877-7503

    IS - 4

    ER -